# SDR AALA961853

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND THE CEILING EMERGENCY LIGHTS BETWEEN ROWS 24-28 ARE INOPERATIVE.  REPAIRED TERMINAL WIRE AT BATTERY CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
